# SDR AALA201707319047

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 50,863 hours, 24,108 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT DOOR WILL NOT CLOSE OR ARM. FOUND THE R2 DOOR SAFETY STRAP NOT RETRACTED, OBSTRUCTING THE DOOR CLOSURE. REMOVED SAFETY STRAP FROM DOOR IAW AMM 52-13-11. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
